On decompositions of elements of partially ordered algebraic systems into intersections of prime elements
Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 13-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_1_a1,
author = {V. A. Andrunakievich and Yu. M. Ryabukhin},
title = {On decompositions of elements of partially ordered algebraic systems into intersections of prime elements},
journal = {Doklady Akademii Nauk},
pages = {13--15},
year = {1971},
volume = {198},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a1/}
}
TY - JOUR AU - V. A. Andrunakievich AU - Yu. M. Ryabukhin TI - On decompositions of elements of partially ordered algebraic systems into intersections of prime elements JO - Doklady Akademii Nauk PY - 1971 SP - 13 EP - 15 VL - 198 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a1/ LA - ru ID - DAN_1971_198_1_a1 ER -
%0 Journal Article %A V. A. Andrunakievich %A Yu. M. Ryabukhin %T On decompositions of elements of partially ordered algebraic systems into intersections of prime elements %J Doklady Akademii Nauk %D 1971 %P 13-15 %V 198 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a1/ %G ru %F DAN_1971_198_1_a1
V. A. Andrunakievich; Yu. M. Ryabukhin. On decompositions of elements of partially ordered algebraic systems into intersections of prime elements. Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 13-15. http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a1/